MathSciNet Relay Station
MathSciNet bibliographic data
MR1427462 65L20 (60H10 65C20 65U05)
Saito, Yoshihiro; Mitsui, Taketomo Stability analysis of numerical schemes for stochastic differential equations. SIAM J. Numer. Anal. 33 (1996), no. 6, 2254–2267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement